Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2006, Article ID 30395, 9 pages
http://dx.doi.org/10.1155/AAA/2006/30395

On the two-point boundary value problem for quadratic second-order differential equations and inclusions on manifolds

1Mathematics Faculty, Voronezh State University, Universitetskaya pl. 1, Voronezh 394006, Russia
2Physics and Mathematics Faculty, Kursk State University, ul. Radishcheva 33, Kursk 305416, Russia

Received 14 January 2005; Accepted 1 March 2005

Copyright © 2006 Yuri E. Gliklikh and Peter S. Zykov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuri E. Gliklikh and Peter S. Zykov, “On the two-point boundary value problem for quadratic second-order differential equations and inclusions on manifolds,” Abstract and Applied Analysis, vol. 2006, Article ID 30395, 9 pages, 2006. https://doi.org/10.1155/AAA/2006/30395.